MAUDE Adverse Event Report: B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; CONTAINER, I.V.

B. BRAUN AVITUM ITALY S.P.A. PINNACLE®; CONTAINER, I.V.
Catalog Number 2112349
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: hi good morning, attaching the photos of our tpn with the plenamine added.They are slightly more yellow in person but not coming through in the photos.The bag on the left was the bag we compounded on (b)(6) and the bag on the right is the bag we compounded yesterday (b)(6).As more time passes, the bags seem to be getting slightly more yellow.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Four (4) photos were submitted to the manufacturer for evaluation.Through visual examination of the photos, it was observed that the solution of one of the bags is yellow.According to the complaint description, the bag in question was compounded the day prior to the comparison bag with no issues in the photo.Under review of these photos, no anomalies could be seen on the bag itself.A certain level of yellowing is noticeable, but this is due to the coloring of the solution inside which is reflected through the transparent film of the bag.Furthermore, the yellowish discoloration was observed once the bag had already been filled and not before; consequently, it is reasonable to assess that it results from a specific reaction within the solution which cannot be further evaluated from the bag side.Based on the available information, the reported condition was confirmed, but it is not possible to establish a clear root cause for the event.No product deviation could be fully attributable to the production process.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PINNACLE®
Common Device Name
CONTAINER, I.V.
Manufacturer (Section D)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT  41037
Manufacturer (Section G)
B. BRAUN AVITUM ITALY S.P.A.
via xxv luglio 11
mirandola, 41037
IT   41037
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key23756754
Report Number9681240-2025-00087
Device Sequence Number9521346
Product Code KPE
UDI-Device Identifier04046964200700
UDI-Public(01)04046964200700
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K041415
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2112349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown